MathSciNet Relay Station
MathSciNet bibliographic data
MR34378 09.1X
Chevalley, Claude; Schafer, R. D. The exceptional simple Lie algebras $F\sb 4$ and $E\sb 6$. Proc. Nat. Acad. Sci. U. S. A. 36, (1950). 137–141.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement